Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 54, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 11, 2016, 3:56 PM EDT for Hancock County, Seneca County, Wyandot County, Ohio. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2016, 3:56 PM EDT (19:56 UTC)
- Expired
- Aug 11, 2016, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, OH, Seneca County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 147 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1441 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230
WUUS51 KCLE 111956
SVRCLE
OHC063-147-175-112045-
/O.NEW.KCLE.SV.W.0054.160811T1956Z-160811T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT THU AUG 11 2016
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WYANDOT COUNTY IN NORTHWESTERN OHIO...
HANCOCK COUNTY IN NORTHWESTERN OHIO...
WESTERN SENECA COUNTY IN NORTHWESTERN OHIO...
* UNTIL 445 PM EDT
* AT 356 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FINDLAY...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FINDLAY...FOSTORIA...NORTH BALTIMORE...MCCOMB...ARLINGTON...
ARCADIA...RAWSON...VANLUE...VAN BUREN...NEW RIEGEL...CAREY...
BLOOMDALE...MOUNT BLANCHARD...BENTON RIDGE...JENERA AND BAIRDSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4114 8383 4117 8369 4117 8342 4123 8342
4124 8337 4092 8324 4088 8381
TIME...MOT...LOC 1956Z 254DEG 19KT 4102 8368
HAIL...0.75IN
WIND...60MPH
$$
SEFCOVIC2 follow-up statements
089
WWUS51 KCLE 112024
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
424 PM EDT THU AUG 11 2016
OHC063-147-175-112045-
/O.CON.KCLE.SV.W.0054.000000T0000Z-160811T2045Z/
WYANDOT OH-HANCOCK OH-SENECA OH-
424 PM EDT THU AUG 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN WYANDOT...EASTERN HANCOCK AND WESTERN SENECA
COUNTIES...
AT 423 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FINDLAY...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FINDLAY...FOSTORIA...NORTH BALTIMORE...ARLINGTON...ARCADIA...
VANLUE...VAN BUREN...NEW RIEGEL...CAREY...BLOOMDALE...
MOUNT BLANCHARD AND BAIRDSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4106 8369 4117 8369 4117 8342 4123 8342
4124 8337 4092 8324 4089 8367
TIME...MOT...LOC 2023Z 255DEG 15KT 4104 8356
HAIL...0.75IN
WIND...60MPH
$$
SEFCOVIC337
WWUS51 KCLE 112037
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
437 PM EDT THU AUG 11 2016
OHC063-147-175-112047-
/O.EXP.KCLE.SV.W.0054.000000T0000Z-160811T2045Z/
WYANDOT OH-HANCOCK OH-SENECA OH-
437 PM EDT THU AUG 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WYANDOT...EASTERN
HANCOCK AND WESTERN SENECA COUNTIES WILL EXPIRE AT 445 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4106 8369 4117 8369 4117 8342 4123 8342
4124 8337 4092 8324 4089 8367
TIME...MOT...LOC 2035Z 254DEG 19KT 4104 8356
$$
SEFCOVICWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:32 PM EDT, 24 minutes earlier.
Area forecast discussion, Aug 11, 3:32 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 332 PM EDT THU AUG 11 2016 .SYNOPSIS... A cold front near minnesota will slowly move southeast across ohio saturday night and sunday. Weak high pressure will spread east over the area for early next week then a cold front will push into the area for later next week. && .NEAR TERM /UNTIL 6 AM FRIDAY/... The heat of the day convection will taper down by late evening but not totally go away as the warm and humid airmass could still support some widely sct activity the rest of the night as weak upper disturbances push thru. Locally heavy rains will be possible with the convection this evening. Lows tonight should only fall into the low to mid 70s. && .SHORT TERM /6 AM FRIDAY THROUGH SUNDAY NIGHT/... Little change for fri as daytime heating will trigger numerous shra/tsra with locally heavy rainfall. A slow moving cold front will get closer to nw oh by daybreak sat and should help to support more numerous storms and a little more organized convection which means a somewhat increased risk for marginally severe storms. The cold front will likely take all weekend to move se of the cwa so a good threat for shra/tsra with locally heavy rain will continue thru sun leading to an increased risk for flooding so a flood watch may eventually be needed. By sun night...the threat for rain should be shifting into the se half of the cwa. Temps will gradually moderate a little cooler on the weekend but the high humidity will not allow conditions to feel comfortable. && .LONG TERM /MONDAY THROUGH THURSDAY/... The blocking ridge over the eastern seaboard will finally begin to move as an upper level helps break it down early next week. There will still be a chance for rain Monday and Tuesday as the moisture feed from the south is slow to cut off. The approach of the upper level trough mid week will continue the chance for rain but not expecting the torrential tropical-like rainfall going into the end of the work week. The thermal profiles are slow to break down as well so by mid week we should see more low to mid 80s for highs. && .AVIATION /18Z Thursday THROUGH Tuesday/... Afternoon diurnally driven showers and thunderstorms have already begun to develop at the time of this issuance. There is no organized focusing mechanism driving these showers so there is no clear way of timing their impact on the various terminals. Best timing will be between now and 23Z. After sunset and the lack of heating the coverage will dissipate. The lake breeze will turn winds at CLE/ERI for the afternoon before becoming south overnight. Winds will increase out of the SW on Friday which will likely inhibit the lake breeze at least for CLE. Looking for another round of afternoon convection on Friday. OUTLOOK...Non-VFR possible in thunderstorms through the weekend. Areas of non-VFR fog possible each morning. && .MARINE... Winds will remain light out of the s/sw overnight as weak high pressure lingers over the area. The surface high off the east coast will strengthen over the southeast U.S. on Friday...meanwhile an area of low pressure will form over the upper lakes. This will tighten the pressure gradient over the lake as southwest flow increases to around 15 knots. This will continue as a cold front approaches Friday Night into Saturday morning. The frontal boundary is expected to stall over the lake and linger through the weekend. As a result winds will go light and variable Saturday and Saturday Night as a wave of low pressure moves along the front. By Sunday the front should be south of the lake as the low moves east. Waves will increase on Friday but should be below small craft criteria. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Adams NEAR TERM...Adams SHORT TERM...Adams LONG TERM...Jamison AVIATION...Jamison MARINE...Jamison
Hazardous weather outlook, Aug 11, 5:21 AM EDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 521 AM EDT THU AUG 11 2016 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 521 AM EDT THU AUG 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ANY THUNDERSTORM THAT DEVELOPS TODAY WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL AND THE POSSIBILITY OF LOCALIZED FLOODING. HEAT INDICES WILL BE IN THE 90S TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS THAT DEVELOP FRIDAY AND THROUGH THE WEEKEND WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL AND THE POSSIBILITY OF LOCALIZED FLOODING. THE COVERAGE OF STORMS IS EXPECTED TO BE GREATEST THIS WEEKEND AS A SLOW MOVING COLD FRONT CROSSES THE AREA. HEAT INDICES WILL BE IN THE MID 90S TO NEAR 100 DEGREES ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-121100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 521 AM EDT THU AUG 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 11, 12:09 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1209 PM EDT THU AUG 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 S LEXINGTON 40.65N 82.59W
08/09/2016 RICHLAND OH TRAINED SPOTTER
SEVERAL TREES DOWN SOUTH OF LEXINGTON.
0801 PM TSTM WND GST MANSFIELD 40.76N 82.53W
08/09/2016 M53.00 MPH RICHLAND OH ASOS
A 53 MPH THUNDERSTORM WIND GUST WAS MEASURED BY AN
AUTOMATED SENSOR AT MANSFIELD LAHM AIRPORT
1010 PM TSTM WND DMG CLEVELAND HEIGHTS 41.51N 81.56W
08/09/2016 CUYAHOGA OH FIRE DEPT/RESCUE
MULTIPLE TREES DOWN.
1010 PM TSTM WND GST 1 NW HIGHLAND HEIGHTS 41.56N 81.49W
08/09/2016 M58.00 MPH CUYAHOGA OH AWOS
CUYAHOGA COUNTY AIRPORT. KCGF
1022 PM TSTM WND DMG MENTOR 41.69N 81.33W
08/09/2016 LAKE OH PUBLIC
SEVERAL REPORTS OF TREES DOWN IN THE MENTOR AREA.
0120 AM FLASH FLOOD ERIE 42.13N 80.09W
08/10/2016 ERIE PA PUBLIC
MANHOLE COVERS POPPED NEAR BAYFRONT. REPORTED THROUGH TV
STATION WICU.
0125 AM FLASH FLOOD ERIE 42.13N 80.09W
08/10/2016 ERIE PA FIRE DEPT/RESCUE
SEVERAL VEHICLES REPORTED STRANDED IN WATER.
0420 AM FLASH FLOOD 2 SW ERIE 42.11N 80.11W
08/10/2016 ERIE PA EMERGENCY MNGR
FLASH FLOODING ACROSS SEVERAL AREAS OF MILLCREEK
TOWNSHIP. LAKEFRONT DRIVE HARDEST HIT WITH 20-30 CARS
STRANDED AND SEVERAL CARS FLOATING.
0502 AM HEAVY RAIN ERIE 42.13N 80.09W
08/10/2016 M5.24 INCH ERIE PA TRAINED SPOTTER
3 INCHES FELL IN 30 MIN. STANDING WATER IN THE YARD.
&&
SEFCOVICSpecial weather statement, Aug 11, 2:07 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 207 PM EDT THU AUG 11 2016 OHZ014-111845- ASHTABULA INLAND- 207 PM EDT THU AUG 11 2016 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN ASHTABULA COUNTY... AT 206 PM EDT...A STRONG THUNDERSTORM WAS NEAR JEFFERSON...MOVING EAST AT 15 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LOCATIONS IMPACTED INCLUDE... CONNEAUT...JEFFERSON...ANDOVER...AUSTINBURG...ROAMING SHORES... PIERPONT...CHERRY VALLEY...ROCK CREEK... KELLOGGSVILLE AND PLYMOUTH CENTER. LAT...LON 4158 8052 4159 8086 4180 8089 4191 8052 TIME...MOT...LOC 1806Z 262DEG 13KT 4169 8078 SEFCOVIC
Special weather statement, Aug 11, 2:59 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
259 PM EDT THU AUG 11 2016
OHZ009-019-111945-
ERIE-HURON-
259 PM EDT THU AUG 11 2016
...A STRONG THUNDERSTORM WILL AFFECT HURON AND SOUTHERN ERIE
COUNTIES...
AT 258 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILLARD...OR 11 MILES
SOUTHWEST OF NORWALK...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
NORWALK...WILLARD...MILAN...NORTHERN MILAN...MONROEVILLE...
BERLIN HEIGHTS AND NORTH FAIRFIELD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4106 8284 4124 8283 4136 8249 4112 8234
4099 8279 4100 8279
TIME...MOT...LOC 1858Z 243DEG 24KT 4111 8276
SEFCOVICSpecial weather statement, Aug 11, 3:26 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 326 PM EDT THU AUG 11 2016 OHZ006-112000- WOOD- 326 PM EDT THU AUG 11 2016 ...A STRONG THUNDERSTORM WILL AFFECT WOOD COUNTY... AT 325 PM EDT...A STRONG THUNDERSTORM WAS NEAR WESTON...OR 11 MILES SOUTHWEST OF BOWLING GREEN...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LOCATIONS IMPACTED INCLUDE... BOWLING GREEN...WESTON...PEMBERVILLE...MILLBURY...HASKINS...LUCKEY... BRADNER...GRAND RAPIDS...WAYNE...CYGNET...PORTAGE...JERRY CITY... TONTOGANY...HOYTVILLE...CUSTAR...MILTON CENTER AND STONY RIDGE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4140 8388 4157 8342 4128 8342 4117 8388 TIME...MOT...LOC 1925Z 246DEG 19KT 4129 8384 SEFCOVIC
Special weather statement, Aug 11, 3:47 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT THU AUG 11 2016
OHZ003-006-112030-
LUCAS-WOOD-
347 PM EDT THU AUG 11 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WOOD AND LUCAS
COUNTIES...
AT 346 PM EDT...A STRONG THUNDERSTORM WAS NEAR WATERVILLE...OR NEAR
TONTOGANY...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
TOLEDO...BOWLING GREEN...PERRYSBURG...OREGON...SYLVANIA...ROSSFORD...
WATERVILLE...NORTHWOOD...WHITEHOUSE...HOLLAND...WESTON...MAUMEE...
OTTAWA HILLS...WALBRIDGE...MILLBURY...HASKINS...GRAND RAPIDS...
TONTOGANY...HARBOR VIEW AND STONY RIDGE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4173 8370 4173 8345 4172 8346 4172 8341
4173 8339 4169 8330 4162 8338 4162 8342
4158 8341 4130 8371 4138 8389 4145 8388
TIME...MOT...LOC 1946Z 211DEG 22KT 4143 8376
SEFCOVICSpecial weather statement, Aug 11, 3:50 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EDT THU AUG 11 2016
OHZ017-112030-
HANCOCK-
350 PM EDT THU AUG 11 2016
...A STRONG THUNDERSTORM WILL AFFECT HANCOCK COUNTY...
AT 350 PM EDT...A STRONG THUNDERSTORM WAS OVER FINDLAY...MOVING EAST
AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
FINDLAY...FOSTORIA...MCCOMB...ARCADIA...RAWSON...VANLUE...
VAN BUREN...BLOOMDALE...BENTON RIDGE...MOUNT CORY AND BAIRDSTOWN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4116 8387 4117 8358 4116 8342 4103 8341
4100 8343 4099 8346 4095 8346 4095 8348
4092 8348 4090 8387
TIME...MOT...LOC 1950Z 257DEG 14KT 4102 8367
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:07 PM EDT | Special Weather Statement | CLE | Ashtabula | 38 min |
| Aug 11, 2:26 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 109 min |
| Aug 11, 2:50 PM EDT | Flash Flood Warning | CLE | Ashtabula | 3 hr |
| Aug 11, 2:59 PM EDT | Special Weather Statement | CLE | Huron | 46 min |
| Aug 11, 3:11 PM EDT | Special Marine Warning | CLE | 64 min | |
| Aug 11, 3:17 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 118 min |
| Aug 11, 3:26 PM EDT | Special Weather Statement | CLE | Wood | 34 min |
| Aug 11, 3:47 PM EDT | Special Weather Statement | CLE | Lucas | 43 min |
| Aug 11, 3:50 PM EDT | Special Weather Statement | CLE | Hancock | 40 min |
| Aug 11, 4:20 PM EDT | Special Marine Warning | CLE | 55 min | |
| Aug 11, 4:22 PM EDT | Special Weather Statement | CLE | Lorain | 53 min |
| Aug 11, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 45 min |
| Aug 11, 5:12 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake | 48 min |
| Aug 11, 5:58 PM EDT | Special Weather Statement | CLE | Geauga | 62 min |
| Aug 11, 6:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.